Journal of Differential Geometry

Flat surfaces with singularities in Euclidean 3-space

Satoko Murata and Masaaki Umehara

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 82, Number 2 (2009), 279-316.

Dates
First available in Project Euclid: 6 July 2009

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1246888486

Digital Object Identifier
doi:10.4310/jdg/1246888486

Mathematical Reviews number (MathSciNet)
MR2520794

Zentralblatt MATH identifier
1184.53015

Citation

Murata, Satoko; Umehara, Masaaki. Flat surfaces with singularities in Euclidean 3-space. J. Differential Geom. 82 (2009), no. 2, 279--316. doi:10.4310/jdg/1246888486. https://projecteuclid.org/euclid.jdg/1246888486


Export citation